Facebook Pixel
Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Panadol Advance 24 Tablets

SAR 6.05
In stock
SKU :
1005-GS013

Paracetamol is an Analgesic and antipyretic used for weak and moderate pain and fever.

Product Description:

Paracetamol is available over-the-counter (OTC) and also as a prescription medication,Paracetamol is exactly the same drug as acetaminophen,is an analgesic and antipyretic drug that is used to temporarily relieve mild-to-moderate pain and fever.

Uses:

  • Weak and moderate pain.
  • Headache.
  • Migraine.
  • Toothache.
  • Neuralgia.
  • Myalgia.
  • Algomenorrhea.
  • Trauma pain.
  • Burns.

Precautions and warnings:

Take care if you are a patient with liver problems, kidney problems, or you drink alcohol too often. 

Side effects:

  • Lightheadedness.
  • GIT Distrbance.
  • Nausea.
  • vomiting.
  • constipation.

Ingredients:

Paracetmol.

Concentration:

Paracetmol 500 mg.

Pharmacological classification:

Antipyretic, Analgesic.

Number of Tablets:

24 Tablets.

How to Use:

Take 1 tab each 6 hours (4 tablets a day).

Storage Conditions:

  • stored at room temperature below 25°C.
  • Keep away from children.
  • Store in the original package to protect from moisture.
Write Your Own Review
You're reviewing:Panadol Advance 24 Tablets
Your Rating
Product FAQs
Is paracetamol safe during pregnancy?
Paracetamol is the first choice of painkiller if you're pregnant. It is commonly taken during pregnancy and does not harm your baby.